# SDR RAIA201306220002

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 30,790 hours, 28,998 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 15,000 FT,  CREW RECEIVED A LAV SMOKE ALARM.  CREW FOLLOWED QRH AND DECLARED AN EMERGENCY AND RETURN TO DEPARTURE.  A PASSENGER CONFESSED TO F/A THAT HE USED A SMOKELESS CIGARETTE IN THE LAV.  MX INSPECTED AND TESTED LAV SMOKE DETECTION SYSTEM, PERFORMED GVI OF THE LAV LIGHT BALLASTS AND ELT, NO DEFECTS FOUND.
